# SDR USAA2011060100005

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 9,833 hours, 3,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 9,833 hours, 3,521 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - EES - FLIGHT ATTENDANT ARMED THE 2L DOOR FOLLOWED BY LOW PRESSURE WARNING ON CIDS PANEL FOR 2L DOOR.  MAINTENANCE SERVICED DOOR 2L.
